# SDR DALA2018110106381

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0808746) DURING INSPECTION FOUND DAMAGE FERRULES ON FLOOR PANELS NBR 221AF, 221CF, 221DF, 221FF ALSO DELAMINATED FLOOR PANEL 221DF AT PASSENGER CABIN. FERRULES DAMAGED ON FLOOR PANELS NBR 221AF, 221CF, 221DF, 221FF WERE REPLACED PER B737-800 S.R.M. 53-00-50-2R-0 PAR 5 S AND FLOOR PANEL 221DF WAS REPAIRED PER B737-800 S.R.M. 53-00-50-2R-1.
